MathSciNet Relay Station
MathSciNet bibliographic data
MR1179637 60E07 (62F10)
Anderson, Dale N. A multivariate Linnik distribution. Statist. Probab. Lett. 14 (1992), no. 4, 333–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement